# SDR ASOA200900700

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 460 FLOOR SUPPORT FITTING CRACKED .5 INCH LONG UNDER CABIN FLOOR PNL 262CRF O/B SIDE OF RBL 9.0.  REMOVED CRACKED FLOOR SUPPORT FITTING AT FS 460 RT SIDE AND REPLACED WITH NEW SERVICEABLE FLOOR SUPPORT FITTING IAW CRJ 200 SRM 51-42-21 AND 51-42-06.
